MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM
Model Number 10594738
Medical Device Problem Codes No Display/Image (1183); No Device Output (1435); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the event.A supplemental report will be submitted if additional information is received.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of a malfunction that occurred on the mobilett mira max.Thorax acquisition could not be performed on a newborn patient in the intensive care unit.The patient was in critical condition when the malfunction occurred.A lifesaving procedure was initiated by medical personnel.No further impairments or injuries have been communicated to siemens.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.The investigation showed that the pc for the medical device mira max (11131575) was defective and caused the situation that the thorax acquisition could not be performed timely.The provided log files were investigated as well, however, no information could be found for the time of the event due to the flc pc not being started.According to the log files, the detector was successfully attached, and the wi-fi signal was good.An error message was found which indicates that the cable connection from flc pc to the generator was instable.The investigation indicates that the issue was caused by a hardware problem within the flc pc.Additionally, to the flc pc also the stu-v4 (10656662) and the hard disk 1 tb 5400rpm (11433521) were replaced.The spare part consumptions of the replaced components were checked and all show values below the defined threshold.No general or systematic issue is known.

Brand Name
MOBILETT MIRA MAX
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
henkesstrasse 127
forchheim, 91052
GM  91052
MDR Report Key10992747
Report Number3002808157-2020-57321
Device Sequence Number11632329
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;